Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Simultaneous Comparison of Scale Estimators

Jerome P. Keating and Ramesh C. Gupta
Sankhyā: The Indian Journal of Statistics, Series B (1960-2002)
Vol. 46, No. 3 (Dec., 1984), pp. 275-280
Published by: Springer on behalf of the Indian Statistical Institute
Stable URL: http://www.jstor.org/stable/25052351
Page Count: 6
  • Download ($43.95)
  • Cite this Item
Simultaneous Comparison of Scale Estimators
Preview not available

Abstract

Exact expressions are derived for Pitman closeness probabilities in a simultaneous comparison of k nonintersecting estimators. These results are then applied to estimation of scale parameters based on a scale invariant statistic. The theory is then exemplified through the estimation of the standard deviation in a normal distribution.

Page Thumbnails

  • Thumbnail: Page 
[275]
    [275]
  • Thumbnail: Page 
276
    276
  • Thumbnail: Page 
277
    277
  • Thumbnail: Page 
278
    278
  • Thumbnail: Page 
279
    279
  • Thumbnail: Page 
280
    280